# SDR AALA202203176026

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 35,776 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000301300
- Part serial: HF3050
- Condition: Corroded
- Location: Zone 300 - Stabs
- Part time: 55,750 hours, 35,411 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND ELEVATOR INBOARD ACTUATOR FITTING ATTACHMENT LUGS. REPLACED ELEVATOR PER EO 5518Y004-001,
